# SDR CA020627006

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 319,132 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Chafed
- Location: Te Flap Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING OUTBOARD FLAP DRIVE TORQUE TUBE ASSY CHAFED ON CONDUIT. CHAFED 11.5 INCH FROM O/B END OF TUBE. CHAFE IS .75 INCH WIDE AND .03125 INCH DEEP. TORQUE TUBE ASSY REPLACED.
